# SDR USAA050230

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .75 INCH, FS 616 S17R.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-62-01.  (M)
